# SDR ABXA20160314038

- Difficulty date: March 14, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 55,357 hours, 43,971 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 145T252419
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FAIL SAFE LOWER HOLE CRACKED.  R & R FAILSAFE STRAP & INSTALLED IAW DOCUMENT 470080RD11.  CRACKED LENGTH 3.75", PN 145T2524-19, PART NAME, FAILSAFE STRAP, SN NSN, FS & BS FROM 955, STRINGER & WS FROM 52DL.  ACFT WAS GNDED.
